Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
130 Doctors are Online

What causes pain and burning during urination after taking Unwanted 72?

User rating for this question
Excellent
Answered by
Practicing since : 1989
Answered : 7255 Questions
Question
I gave unwanted 72 to my wife last Thursday.
last night she told me that she got paining and burning urine. today she got problem with fever,back-head ach.
Posted Sun, 3 Aug 2014 in Women's Health
 
 
Answered by Dr. Shanti Vennam 1 hour later
Brief Answer:
Not related to the emergency pill.

Detailed Answer:
Hello,

Thanks for writing to us.

The present symptoms of your wife are unlikely to be related to the intake of the emergency pill. She is more likely to be suffering from some urinary infection.

Please let her see a physician and get a urinalysis done. Ask her to take plenty of liquids. Relief from pain and fever can be had with paracetamol. She may need an antibiotic and urinary alkalizer after the report.

Emergency pills can give rise to menstrual disturbances most often. There can be a withdrawal bleeding soon after the intake of the pill for a couple of days and the next normal period can get delayed by a week or two. If she does not see her next period even after ten days after it is due, she should see a specialist for further help.

Hope I have clarified your query. Please feel free to contact for further clarifications. I will be happy to help.

regards,
Shanti.V.

Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+

The user accepted the expert's answer

Ask an OBGYN

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor